|1.5yrs haart perfect numbers lots of issues more surgery no awnsers.
Aug 24, 2011
Hi Dr. Henry. first i want to apologize in advance for the questions I'm about to ask merely because i see how often you must get asked about problems pertaining to lymph nodes. i really am at a dead end though and feel helpless about it. i want to know whats going on with me :( diagnosed march 2010 though I'm sure i got well before that. been on haart (atripla) since April. numbers have been perfect since. high cd4 800-1000 range. and UD viral load. had some issues with my lymph nodes that required biopsy of 2 of them on separate occasions. all benign. since march 2011 started having intestinal complications, constant constant diarrhea blood in about 6+ bowel movements a week very thick white blobs of mucous in my stool. attached to the stool as well as being passed by its self. mucous was thick compared to the diarrhea. stool sample turned up blood in my stool and confirmed mucous but nothing else no disease or parasites or what not. ALL OF MY LYMPH NODES literally every single one you could think to feel you can feel. are not only large but 90% of them all are solid. rock hard. not like they used to be... (large but still squishy.) most alarming for me are the ones in my left groin. though last yr i had the ones on my right groin biopsied. my biggest concern with these are i not only feel the node its self but the entire lymphatic structure in my groin to be enlarged and very solid. i feel the stem system of one leading to the other. and they have only grown larger never do they shrink..ever. i read that most people vary depending on how their body responds to it, but should mine still be responding like this? i know it sounds as though Ive begun obsessing over my lymph nodes but i assure you believe it or not i really don't. for the most part i pay no mind to them at all except for public/social situations they come to mind only because they are quite visible on my neck when having a conversation with me. lately Ive been experiencing a random burning sensation at different times throughout the course of a day which feels like someone placing the head of a match on my skin. tolerable in pain but a very awkward sensation i can only describe as a burning. could the colon problem and the lymph nodes be related? should my nodes have gone down? should haart have made any difference by now? what could be going on with my butt :( lol ? is this common? should i really go for another biopsy again? am i just one of the unfortunate who will always suffer from enlarged lymph nodes even ones obvious to other people looking at me? my numbers are fine what else can i do to not look sick? sorry for all the questions my infectious disease doctor is awful with answers. they attempted to do a colonoscopy but my insurance denied the first request, its been resubmitted... what could the mucous be i haven't had sex in ages... don't know how i ever could :(
please.. give me your answers... i need them. i'm going nuts.
thanks in advance, S-
| Response from Dr. Henry
The response of lymph node swelling after starting effective HIV treatment is variable. What you are describing would be distinctly unusual. If gut/mucousy stools predated your starting Atripla then some other cause seems most likely. If occurred after Atripla then you might be having a side effect from one of the components in Atripla that might warrant considering switching meds around if not other cause found. It sounds like you have had several lymph node assessments/biopsies already-did they send out the specimens to a reference lab for review (sometimes special immuno staining for unusual immune conditions). A thorough GI work up including looking for gluten/lactose intolerance, inflammatory bowel disease, usual or unusual infections seems indicated in the setting of diffuse lymphadenopathy and stool/gu tproblmes (those are not common with Atripla or from HIV in the setting of high CD4 count and suppressed viral levels). KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Itchy Balls After Oral Sex Hooker Does It Mean I Have HIV
- Itchy Testicles After Swallowing Sign Of HIV AIDS
- Sore Throat After Swallowing Blood Worried I Have HIV
- Sore Throat After Unprotected Anal Sex Worried I Have HIV
- Stinging Pain After Insertive Anal Sex With Condom Does It Mean I Have HIV
- Testicular Pain After Sex With Hooker Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.